# SDR SWAA2020120931015

- Difficulty date: November 17, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASEBEAM INNER CHORD STA 675-727 RBL 65 WL 208 UPPER SURFACE.  REMOVED DAMAGED CREASE BEAM INNER CHORD AND INSTALLED NEW CREASE BEAM INNER CHORD AT BS 675-727 RBL 65 WL 208, IAW SRM 51-40-02-0G-0 AND DWG 144A5900.
